On the parity of partition functions

J. L. Nicolas, A. Sárközy

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)586-597
Number of pages12
JournalIllinois Journal of Mathematics
Volume39
Issue number4
Publication statusPublished - 1995

Fingerprint

Partition Function
Parity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the parity of partition functions. / Nicolas, J. L.; Sárközy, A.

In: Illinois Journal of Mathematics, Vol. 39, No. 4, 1995, p. 586-597.

Research output: Contribution to journalArticle

Nicolas, J. L. ; Sárközy, A. / On the parity of partition functions. In: Illinois Journal of Mathematics. 1995 ; Vol. 39, No. 4. pp. 586-597.
@article{4e260fb126244ca1bab4778c5a1f02f5,
title = "On the parity of partition functions",
author = "Nicolas, {J. L.} and A. S{\'a}rk{\"o}zy",
year = "1995",
language = "English",
volume = "39",
pages = "586--597",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

TY - JOUR

T1 - On the parity of partition functions

AU - Nicolas, J. L.

AU - Sárközy, A.

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84972572812&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972572812&partnerID=8YFLogxK

M3 - Article

VL - 39

SP - 586

EP - 597

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -